# SDR 29GA2016050400002

- Difficulty date: April 30, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 33,828 hours, 37,696 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE VERY HARD TO SET, BRAKES FEEL MUSHY, PEDALS GO ALL THE WAY TO THE FLOOR.  PERFORMED FUNCTIONAL CHECK OF PARKING BRAKE IAW AMM 32-42-00. OPS CHECK SATISFACTORY.
